MathSciNet Relay Station
MathSciNet bibliographic data
MR293636 (45 #2713) 57A70 (55E15 55G35)
Anderson, Douglas R. Generalized product theorems for torsion invariants with applications to flat bundles. Bull. Amer. Math. Soc. 78 (1972), 465–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement